Alert archive / New Mexico / Tornado Warnings in 2015

Tornado Warning 6, NWS Albuquerque, NM

August 18, 2015Quay County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Aug 18, 2015, 10:52 PM MDT for Quay County, New Mexico. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2015, 10:52 PM MDT (04:52 UTC)
Expired
Aug 18, 2015, 11:15 PM MDT
In force
23 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Quay County, NM

The radar

The Cannon AFB radar (KFDX), 117 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2335 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.7
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WFUS55 KABQ 190452
TORABQ
NMC037-190515-
/O.NEW.KABQ.TO.W.0006.150819T0452Z-150819T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1052 PM MDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 1115 PM MDT
    
* AT 1052 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER NARA VISA...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  NARA VISA AROUND 1055 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3559 10327 3574 10307 3574 10304 3537 10305
TIME...MOT...LOC 0452Z 317DEG 29KT 3562 10313 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

SHOEMAKE
1 follow-up statement
439 
WWUS55 KABQ 190508
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1108 PM MDT TUE AUG 18 2015

NMC037-190518-
/O.EXP.KABQ.TO.W.0006.000000T0000Z-150819T0515Z/
QUAY-
1108 PM MDT TUE AUG 18 2015

...THE TORNADO WARNING FOR NORTHEASTERN QUAY COUNTY WILL EXPIRE AT
1115 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE 
ALBUQUERQUE AT 1.888.386.7637.

LAT...LON 3559 10327 3574 10307 3574 10304 3537 10305
TIME...MOT...LOC 0505Z 317DEG 29KT 3562 10313 

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Aug 18, 5:55 PM MDT, 4 hours 57 minutes earlier.

Area forecast discussion, Aug 18, 5:55 PM MDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT TUE AUG 18 2015

.AVIATION...
00Z TAF CYCLE

DRY AIR HAS PUT THE KIBOSH ON STORMS IN MOST OF WESTERN NEW
MEXICO...AND ATTENTION HAS TURNED TO A COLD FRONT THAT IS ENTERING
THE NORTHEASTERN CORNER OF THE STATE. A COUPLE OF STRONG TO SEVERE
STORMS WILL REMAIN POSSIBLE INTO THE EVENING HOURS BEHIND THIS
BOUNDARY WITH DOWNBURST WINDS TO 50KT...LARGE HAIL...AND HEFTY
DOWNPOURS ACCOMPANYING. THE FRONTAL BOUNDARY WILL ADVANCE SOUTH
AND WEST OVERNIGHT...EVENTUALLY BREACHING THE CENTRAL MOUNTAIN
CHAIN AND SPILLING INTO THE RIO GRANDE VALLEY. GUSTY WINDS TO 25
TO 35KT WILL BE FOUND ALONG AND BEHIND THE FRONT. SOME PATCHES OF
LOW CLOUDS/MVFR CEILINGS WILL ALSO FILL IN BEHIND THE FRONT IN
PARTS OF THE NORTHEASTERN QUADRANT OF THE STATE. INTO
WEDNESDAY...LITTLE PROSPECTS FOR STORMS DUE TO DRIER AND MORE
STABLE CONDITIONS ARRIVING BEHIND THE FRONT.

52

&&

.PREV DISCUSSION...338 PM MDT TUE AUG 18 2015...
.SYNOPSIS...
A BACK DOOR COLD FRONT DROPPING SOUTHWESTWARD THROUGH THE EASTERN
PLAINS THIS AFTERNOON AND EVENING WILL PUSH WESTWARD THROUGH GAPS
IN THE CENTRAL MOUNTAIN CHAIN LATE TONIGHT WITH A MODESTLY GUSTY
EAST CANYON WIND AROUND ALBUQUERQUE AND SANTA FE. AFTER HIGHS
FALL A FEW TO 21 DEGREES BELOW TODAYS READINGS ON WEDNESDAY...THEY
WILL REBOUND IN MOST PLACES THROUGH THE END OF THE WEEK WITH
READINGS PLATEAUING A FEW TO 8 DEGREES ABOVE NORMAL ON FRIDAY AND
SATURDAY. DRIER AIR WITH THE FRONT WILL LEAD TO A DOWN TICK IN
SHOWER AND THUNDERSTORM COVERAGE WEDNESDAY...BUT MOISTURE WILL
GRADUALLY IMPROVE THURSDAY THROUGH THE SATURDAY WITH INCREASING
THUNDERSTORM COVERAGE EACH DAY.

&&

.DISCUSSION...
AFTER SOME WETTER SHOWERS AND STORMS ACROSS THE EAST WITH TONIGHTS
COLD FRONT...A HIGH PRESSURE SYSTEM OVER THE CA COAST AND DRYING
BEHIND THE COLD FRONT SHOULD PREVENT SIGNIFICANT PRECIPITATION
ACCUMULATION THURSDAY.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS EASTWARD ALONG THE
WESTERN US AND CANADIAN BOARDER THURSDAY THROUGH SATURDAY DRAWING
BETTER MONSOON MOISTURE NORTHWARD OVER NM AS THE UPPER HIGH SHIFTS
EASTWARD OVER SOUTHERN PORTIONS OF THE STATE. THE TROUGH EXTENDING
SOUTH OF THE UPPER LOW SHOULD INDUCE A DECENT CROP OF SCATTERED TO
ISOLATED SHOWERS AND STORMS ON SATURDAY.

IN THE WAKE OF THE UPPER TROUGH ANOTHER BACK DOOR COLD FRONT WILL
PLUNGE SOUTHWESTWARD THROUGH THE STATE SATURDAY NIGHT THROUGH
SUNDAY. DEPENDING ON THE PROGRESS OF THE
FRONT...SOUTHWESTERN...WESTERN AND CENTRAL AREAS SHOULD BE
FAVORED FOR ANOTHER ROUND OF SCATTERED TO ISOLATED STORMS ON
SUNDAY.

44

&&

.FIRE WEATHER...
W TO NW SURFACE WINDS HAVE MODESTLY REACHED CRITICAL THRESHOLDS AS
HAS MINIMUM RH AT SPOTTY LOCALES ACROSS ROUGHLY THE NW THIRD OF THE
FCST AREA AS OF MID AFTN. THESE MARGINAL CONDITIONS MAY CONTINUE
ANOTHER 2 OR 3 HOURS...BUT AS INDICATED IN PREVIOUS DISCUSSION...NO
RED FLAG WARNING WILL BE HOISTED AS FUEL CONDITIONS AND FIRE DANGER
LVLS WILL NOT BE OF GREAT ENOUGH CONCERN TO DO SO. HAVING SAID THAT
IT STILL LOOKS LIKE EXPOSED UPPER SLOPES AS WELL AS RIDGE/SADDLE
LOCATIONS IN N CENTRAL AND NW AREAS WILL LIKELY EXPERIENCE GUSTS OF
30 TO 35 MPH ON OCCASION INTO AT LEAST THE EARLY EVE IF NOT A BIT
LONGER. SURFACE DEW POINT TEMPERATURES HAVE DROPPED INTO THE 20S AND
30S BRINGING ABOUT THE RATHER MARGINAL CRITICAL CONDITIONS WE ARE
SEEING.

BACKDOOR COLD FRONT IN NE NM MAKING ONLY VERY SLOW SOUTHWARD
PROGRESS SO FAR THROUGH THE AFTN...STILL N OF TUCUMCARI AS OF MID
AFTN. THIS FRONT AND THE WEAKLY UPSLOPE FLOW BEHIND IT WILL BRING
ABOUT A CHANCE FOR WETTING THUNDERSTORM RAINS ACROSS THE NE AND E
CENTRAL PLAINS. A FEW WILL ALSO ROAM SOUTHERN CATRON AND SOUTHERN
SOCORRO COUNTIES. STRONG GUSTY WINDS WILL ACCOMPANY THE STRONGER
STORMS AND...ACROSS THE EAST...THE POTENTIAL OF A FEW HAIL PRODUCERS
STILL EXISTS.

THE SURGE OF SOMEWHAT COOLER AIR FROM THE NE WHICH MAY GET A BIT OF
A BOOST FROM THUNDERSTORM OUTFLOWS IS EXPECTED TO REACH THE EAST
SLOPES OF THE CENTRAL MTN CHAIN LATER TONIGHT WITH UPSLOPE LOW
CLOUDS AND MAYBE A FEW PATCHES OF LIGHT RAIN OR ISOLATED SHOWERS AND
STORMS EXPANDING GENERALLY NORTH OF I-40. LOCALLY GUSTY E TO SE GAP
WINDS INTO THE RIO GRANDE VALLEY MAY STILL DEVELOP AN HOUR OR TWO
EITHER SIDE OF DAWN WED...BUT STILL APPEARS THAT THE STRONGEST GAP
WINDS WILL NOT DEVELOP UNTIL WED EVE. DUE TO THE COOLING AND MODEST
MOISTENING EAST OF THE FRONT RH RECOVERIES TONIGHT SHOULD BE BETTER
MOST OF THE EAST COMPARED TO THE WEST. AFTN TEMPS TO BE MUCH COOLER
BY 10 TO 20 DEGREES WED COMPARED TO TODAY MAKING FOR A MORE STABLE
LOWER ATMOSPHERE AND ALLOWING ONLY A VERY SMALL CHANCE FOR ISOLATED
SHOWERS AND STORMS NEAR AND A LITTLE WAYS EAST OF THE CENTRAL MTN
CHAIN. STILL DRY BUT ONLY A BIT COOLER IN THE WEST.

WARMING TEMPS AND SLIGHT MOISTURE INCREASE FOR THU BUT STILL
PRIMARILY A DRY PATTERN...FOLLOWED BY A LITTLE FURTHER MOISTENING
AND RECOVERY FRI. MAIN FEATURE TO WATCH FOR LATE WEEK STILL LOOKS TO
BE ANOTHER POTENT UPPER LEVEL TROUGH THAT WILL PASS WELL NORTH OF
THE STATE BUT COULD ASSIST IN DRAWING MONSOON MOISTURE BACK
NORTHWARD.

EXCELLENT VENTILATION WED CENTRAL AND WEST WITH POCKETS OF FAIR TO
LOCALLY POOR VENT RATES FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN TO THE HIGH PLAINS. SHOULD REMAIN VERY GOOD TO MOSTLY
EXCELLENT WEST HALF INTO FRI WITH IMPROVING RATES EAST THROUGH
FRI.

43

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Aug 18, 5:17 AM MDT, 17 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 AM MDT TUE AUG 18 2015

NMZ501>540-191130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
517 AM MDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A MUCH DRIER AND WINDIER WEATHER PATTERN WILL DEVELOP TODAY WITH
LARGELY THUNDERSTORM FREE CONDITIONS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN UNSEASONABLY STRONG BACKDOOR COLD FRONT WILL DROP INTO EASTERN
NEW MEXICO TONIGHT. THIS FRONT WILL RESULT IN MUCH COOLER
CONDITIONS EAST OF THE CENTRAL MOUNTAIN CHAIN WEDNESDAY.
MONSOON MOISTURE IS FORECAST TO RETURN TO CENTRAL AND WESTERN NEW
MEXICO FRIDAY AND CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Local storm report, Aug 18, 8:26 PM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
826 PM MDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             CAPULIN                 36.74N 103.99W
08/18/2015  M2.50 INCH       UNION              NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ1502379

TRM
Local storm report, Aug 18, 8:47 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
847 PM MDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             NARA VISA               35.61N 103.10W
08/18/2015  E1.00 INCH       QUAY               NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502380

99
Local storm report, Aug 18, 8:49 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
849 PM MDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             ROSEBUD                 35.84N 103.44W
08/18/2015  E1.75 INCH       HARDING            NM   PUBLIC

&&

EVENT NUMBER ABQ1502381

99
Special weather statement, Aug 18, 9:09 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
909 PM MDT TUE AUG 18 2015

NMZ530-531-190400-
UNION COUNTY-HARDING COUNTY-
909 PM MDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND NORTHEASTERN
HARDING COUNTIES UNTIL 1000 PM MDT...

AT 909 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF MOUNT DORA...OR 22 MILES
WEST OF CLAYTON...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL UNION AND
NORTHEASTERN HARDING COUNTIES.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ALBUQUERQUE.

&&

LAT...LON 3596 10348 3639 10377 3653 10358 3627 10304
      3620 10304
TIME...MOT...LOC 0309Z 315DEG 24KT 3639 10357

SHOEMAKE
Local storm report, Aug 18, 9:37 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
937 PM MDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             HAYDEN                  35.97N 103.27W
08/18/2015  E2.75 INCH       UNION              NM   BROADCAST MEDIA

&&

EVENT NUMBER ABQ1502382

SHOEMAKE
Local storm report, Aug 18, 10:00 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1000 PM MDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             CAPULIN                 36.74N 103.99W
08/18/2015  E1.75 INCH       UNION              NM   EMERGENCY MNGR

&&

EVENT NUMBER ABQ1502383

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:28 PM MDTSevere Thunderstorm WarningABQHarding, Union47 min
Aug 18, 6:40 PM MDTSevere Thunderstorm WarningABQUnion50 min
Aug 18, 6:45 PM MDTAreal Flood AdvisoryABQUnion2 hr
Aug 18, 7:14 PM MDTSevere Thunderstorm WarningABQHarding, Union46 min
Aug 18, 7:35 PM MDTSpecial Weather StatementABQ40 min
Aug 18, 7:45 PM MDTSpecial Weather StatementABQUnion30 min
Aug 18, 7:54 PM MDTSevere Thunderstorm WarningABQColfax, Union36 min
Aug 18, 7:59 PM MDTSevere Thunderstorm WarningABQQuay, Union46 min
Aug 18, 8:26 PM MDTSevere Thunderstorm WarningABQColfax, Union49 min
Aug 18, 8:32 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union118 min
Aug 18, 9:09 PM MDTSpecial Weather StatementABQUnion51 min
Aug 18, 10:06 PM MDTAreal Flood AdvisoryABQUnion114 min
Aug 18, 10:06 PM MDTSevere Thunderstorm WarningABQHarding, Union39 min
Aug 18, 10:43 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union47 min
Aug 18, 10:49 PM MDTTornado WarningABQQuay26 min
Aug 18, 11:05 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union115 min
Aug 18, 11:12 PM MDTSpecial Weather StatementABQHarding33 min
Aug 18, 11:42 PM MDTSpecial Weather StatementABQHarding33 min

Nearby

Tornado Warnings in New Mexico, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.